Holomorphic derivatives of Siegel modular forms
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1621-1625
https://doi.org/10.4134/BKMS.b170955
Published online September 1, 2018
Eric Hofmann, Winfried Kohnen
Universit\"at Heidelberg, Universit\"at Heidelberg
Abstract : In this paper, following a criterion of E. Yang and L. Yin [4] we discuss whether on the Siegel half-space of genus $g\geq 2$ a holomorphic derivative exists.
Keywords : Siegel modular forms, holomorphic derivatives
MSC numbers : 11F46, 70G45
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd